# SDR SWIA202054188

- Difficulty date: November 4, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT INBOARD INTERCOSTAL HAS CORRODED FASTENER, AS MARKED FR 87.  C-CHECK RO: 11/20/2020.  REMOVED AND REPLACED RT INBOARD INTERCOSTAL (AFT WET AREA BEAM) AT FR 87 WITH NEW PART FROM FACTORY.  NO SIGNIFICANT CHANGE TO WEIGHT AN BALANCE.  APPLIED TOPCOAT AND CIC TO NEW BEAM, REF EMB175 SRM.
